# SDR N6WA201602280001

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,943 hours, 19,603 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO LT ENGINE COWLING AT THE 6 O CLOCK POSITON.  PERFORMED MAJOR REPAIR IAW REO 670-54-14-1129.
